Riemann-Roch sans denominateurs. (French) Zbl 0199.55901

Full Text: DOI EuDML


[1] Atiyah, M.F., Hirzebruch, F.: The Riemann-Roch theorem for analytic imbeddings. Topology1, 151-166 (1962). · Zbl 0108.36402 · doi:10.1016/0040-9383(65)90023-6
[2] Borel, A., Serre, J.P.: Le théorème de Riemann-Roch. Bull. Soc. Math. France86, 97-136 (1958). · Zbl 0091.33004
[3] Grothendieck, A.: La théorie des classes de Chern. Bull. Soc. Math. France86, 137-154 (1958). · Zbl 0091.33201
[4] Jouanolou, J.P.: Cohomologie de quelques schémas classiques et théorie cohomologique des classes de Chern, cité (SGA 5 VII) (à paraître).
[5] Anneaux de Chow et applications. Séminaire Chevalley 1958.
[6] Grothendieck, A.: Classes de faisceaux et théorème de Riemann-Roch (1957). A été placé en appendice à SGA 6 (voir ci-dessous).
[7] Théorie globale des intersections et théorème de Riemann-Roch. Séminaire de l’I.H.E.S., dirigé par P. Berthelot, A. Grothendieck et L. Illusie (à paraître).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.